Liouville results for m-Laplace equations of Lane-Emden-Fowler type

Lucio Damascelli, Alberto Farina, Berardino Sciunzi, Enrico Valdinoci

Research output: Contribution to journalArticle

56 Citations (Scopus)

Abstract

We consider sign changing solutions of the equation - Δm (u) =

Original languageEnglish
Pages (from-to)1099-1119
Number of pages21
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume26
Issue number4
DOIs
Publication statusPublished - 1 Jan 2009
Externally publishedYes

Fingerprint Dive into the research topics of 'Liouville results for m-Laplace equations of Lane-Emden-Fowler type'. Together they form a unique fingerprint.

Cite this